# SDR USAASB97101

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Light
- Part number: 3186301001035
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - FL155, WHILE ON APPROACH TO PHX, FOLLOWING GEAR EXTENSION, THE CREW OBSERVED GREEN LIGHTS FOR THE RIGHT MAIN LANDING GEAR AND THE NOSE LANDING GEAR, BUT A RED LIGHT FOR THE LEFT MAIN LANDING GEAR.  RECYCLED THE GEAR AND THEN OBSERVED NO LIGHTS AT ALL FOR ALL THREE GEAR.  THIS WAS FOLLOWED BY A VISUAL DOWNLOCK CHECK AND A TOWER FLYBY.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LIGHT CAPSULE FOR THE LEFT MAIN LANDING GEAR SAFE (GREEN) LIGHT SHORTING OUT, CAUSING THE MASTER CAUTION 'SECTION 5' CIRCUIT BREAKER TO TRIP.  REPLACED LIGHT CAPSULE.  COCKPIT LIGHTING AND OPERATIONAL CHECK NORMAL.  (M)
